# SDR ASOA2012122102716

- Difficulty date: December 4, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,254 hours, 16,808 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Angle
- Condition: Corroded
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LEFT ANGLES HINGE SIDE OF ASD FOUND TO BE CORRODED.  R & R ANGLE IAW AMM 51-42-06-001-001-A01.
